Help! My hands have swollen up after taking sulfur


Swollen handReader says, “I’ve been taking sulfur now for several weeks straight and notice that my hands have swelled up on a couple of occasions. The hand swelling forces me to remove my rings before I take the sulfur. Also, I notice that a section of my hand has broken out in splotchy red marks that could be sign of skin irritation. What’s going on here? Should I stop taking sulfur? I take my sulfur first and then wait a half hour before I have my daily vitamins and supplements.”

Response from my sulfur supplier, Patrick McGean
The edema results from a lack of magnesium and potassium. Taking a quarter teaspoon of Himalayan Pink Salt 30 minutes after the sulfur should alleviate the hand swelling as well as the splotchy red marks (rosacea), which are often the result of engorged capillaries caused by venous obstructions in the venous flow.

REFERENCES

Edema
From Wikipedia, the free encyclopedia
https://en.wikipedia.org/wiki/Edema

Rosacea: Definition
Mayo Clinic
http://mayocl.in/1IZoLQD

About Venous Obstructions
Bluegrass Vascular Technologies Inc.
http://bit.ly/14Vdhju

Submit your review
1
2
3
4
5
Submit
     
Cancel

Create your own review

Average rating:  
 0 reviews

Tags: , , , , , , , , ,

Leave a Reply

        
Translate »
%d bloggers like this: